CSpace
ON THE LINEARITY OF TESTING PLANARITY OF GRAPHS
LIU, YP
1986
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume7Issue:4Pages:424-434
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1986G385600003
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28022
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIU, YP. ON THE LINEARITY OF TESTING PLANARITY OF GRAPHS[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1986,7(4):424-434.
APA LIU, YP.(1986).ON THE LINEARITY OF TESTING PLANARITY OF GRAPHS.CHINESE ANNALS OF MATHEMATICS SERIES B,7(4),424-434.
MLA LIU, YP."ON THE LINEARITY OF TESTING PLANARITY OF GRAPHS".CHINESE ANNALS OF MATHEMATICS SERIES B 7.4(1986):424-434.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, YP]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, YP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, YP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.